# SDR HALA2019093000392

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 41,363 hours, 6,673 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 43282690002
- Part serial: 58020
- Condition: Failed
- Location: Fuel System
- Part time: 16,153 hours, 2,487 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - OUTER-TANK FUEL INLET VALVE FAILED. // REMOVED AND REPLACED OUTER-TANK FUEL INLET VALVE (RH) PER AMM 28-25-57-OPS CHECK GOOD. OK FOR SVC.                              
ACTUATOR, SINGLE OFF 43-2826-9-0002 58020 ON 43-2826-9-0001 46124
